Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Horrible Effexor withdrawal symptoms!

Posted by Inqueerer on April 11, 2003, at 3:41:19

In reply to Re: Horrible Effexor withdrawal symptoms! Iceofire, posted by hageshe on April 10, 2003, at 16:35:09

hi everyone, new poster here.

I'm currently in England for a long holiday. Before I left the US, my psychrink and I determined that I could begin tapering myself of 150MG of Effexor XR. I'd been taking 3 75MG capsules a night before bed.

I tried to slowly work myself off of them, but I was expecting some cessation effects anyway. Heck, I've missed one dose before and felt like I was getting some strange Star Trek-like virus where I'd stand up and then a 1/2 second later the rest of my body would stand as if I was phasing or something.

Well, as I was coming down off the meds I began to have really horrible nightmares, but only when trying to get to sleep or when waking up. REM seems to be fine. I was also getting the above 'phasing' and other flu like symptoms.

I'm off of them now and have been for about a week, but since coming off of them, I've been itching like crazy. I thought that it was a bug bite or something, but there's no marks and it's all over my body, and not constant. I then thought maybe it was my laundry detergent, except that I've been using it for about 2 months and can't figure out why it would suddenly start aggrevating my skin.

I bought some anti-itch cream, it's package is pretty and reflects light, but otherwise it's not doing a thing for me. I've also taken some antihystomines, but they're not helping.

Just now I woke up itching all over and scratching myself to the bleeding point in some spots. But, and here's the really weird bit, I was only asleep for 3 hours, but feel like I slept for 6. I'd have no problem with this extra few hours in the day, except that my skin will be shredded in a few more days.

Has anyone else experienced this? Am I going mad? Does anything help make this itching stop?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Inqueerer thread:12459
URL: http://www.dr-bob.org/babble/20030407/msgs/218442.html